Author Topic: Estradiol Valerate Discontinued??  (Read 3935 times)

0 Members and 1 Guest are viewing this topic.

Jocelyn77

Estradiol Valerate Discontinued??
« on: January 25, 2006, 02:03:44 pm »
Hi ladies I'm new here, and just thought I'd ask, because I'm in Pittsburgh and my doctor totally sucks lol...I know we're not supposed to talk about numbers and regimens etc,and I tried to keep it basic, but I'm going crazy over this...

I was taking Delestrogen (Estradiol Valerate). After about 6 months, the maker apparently discontinued this  and now I have to stick twice as much of the half dose (Which is A LOT to get in there).  I talked to my doctor and she knew of nothing else, so I was just wondering if anyone on this site is still dosing with this or if there is some kind of alternative.  I've even tried getting a new doctor, but that really has not panned out.  I'm under doctor care,  .....If anyone can provide a suggestion, not about where, but other options It would be greatly appreciated  Thanks

     ~Jocelyn~

[edit]Edited out measurement[/edit]
« Last Edit: January 25, 2006, 04:37:45 pm by Stephanie Craxford »

stephanie_craxford

Re: Estradiol Valerate Discontinued??
« Reply #1 on: January 25, 2006, 04:40:12 pm »
Have your doctor provide you with a referral to an endocrinologist.  They are in a much better position to advise on hormones, the types best suited to your needs and the applicable doses.

While doctors can easily monitor your general health, the endo is the expert.

Steph

Jocelyn77

Re: Estradiol Valerate Discontinued??
« Reply #2 on: January 25, 2006, 05:10:43 pm »
She is an Endo   :D

stephanie_craxford

Re: Estradiol Valerate Discontinued??
« Reply #3 on: January 25, 2006, 05:44:56 pm »
Hmmmmm

In that case maybe she can give you a referal to someone who does  :D

Steph

AmyNYC

Re: Estradiol Valerate Discontinued??
« Reply #4 on: January 29, 2006, 01:22:38 pm »
Jocelyn,

I just purchased a new vial of Delestrogen on January 14th, although they had it in stock at the time.  And the product is still listed on the manufacturer's website, and I found it on a couple different pharmacy chain's websites as well.  I know several people who take it, and I've heard nothing of it being discontinued.

This is a pretty widely used product, not just by transsexuals, and it's hard for me to believe they discontinued it.  But I'll definitely keep my head up and ears open now.

Amy

Jocelyn77

Re: Estradiol Valerate Discontinued??
« Reply #5 on: February 01, 2006, 03:05:24 pm »
They Discontinued the 40/***, and sticking in so much of 20/**** sucks lol

So yes I was only referring to the 40 =/

AmyNYC

Re: Estradiol Valerate Discontinued??
« Reply #6 on: February 01, 2006, 03:13:52 pm »
That's what I was referring to as well.  That's what I take and researched.

Amy

Jocelyn77

Re: Estradiol Valerate Discontinued??
« Reply #7 on: February 01, 2006, 06:24:32 pm »
That's what I was referring to as well.  That's what I take and researched.

Amy

Well thankyou for that Amy, now I'm really mad lol

ginaroxx79

Re: Estradiol Valerate Discontinued??
« Reply #8 on: February 02, 2006, 03:39:57 am »
have you thought of taking estradiol tablets instead of injections? My dosage is the equivalent of yours and my monthly cost for tablets is only around $55 for generic. the tablets are sweetened and disolve sublingaully. Sublingual absoprtion is basically the same as injection when it comes to physical benefit and effect on the liver. Ask your doctor about generic ESTRACE.

just a suggestion, i went the same route originally but couldnt handle sticking myself with the needle. my feminization was not reduced by the change and i noticed that I didnt have the roller-coaster effect that can happen with injections. the pills have given me a constant level of estrogen and i do not miss the ups and downs of injections at all!

Kimberly

Re: Estradiol Valerate Discontinued??
« Reply #9 on: February 02, 2006, 03:59:15 am »
I agree with that. Sublingaully(under the tongue) seems to be a pretty good delivery method. What the Dr. orders though! *wink*

Tags: